September 10, 2019 at 12:21 pm #127330
I’ve been on a combo of 30 mg Adderall XR and 100 mg of zoloft for a while now. When I started Adderall about 3 years ago everything seemed great and it felt like I had finally found a way to deal with my condition. However it feels like things are slowly getting worse. I don’t feel pleasure anymore. Not from exercise, not from music, not from interesting subjects, or entertainment, nothing. I don’t feel the creative spark I used to. Nor do I feel like being social. Talking takes a real concentrated effort. Im having trouble paying attention in clases and I feel fidgety way more than usual
And on top of all of it I feel like I’m getting dumber. Like there’s a part of me that just wants to sit down and zone out for some reason. My mind doesn’t race to consume whatever podcast or movie I’m enjoying, it just sits there. I do everything I’m supposed to with adhd but it feels like the part of me that rewards me for exercising and learning is broken.
I’m sorry for the text vomit but I’d really appreciate it if anyone could relate to what I’m going through or had some ideas of what it might be? Thanks
September 10, 2019 at 12:58 pm #127340
I am on those same meds. You might need a lower dose or a short adderall break or you might need a higher dose. Call your doctor.
September 11, 2019 at 11:30 am #127403
Hi, I was on zoloft before too … for eight years. I did find that the zomig made me sort of “emotionally numb” and unmotivated to do things (happy to stare into a computer though) … so I slowly reduced it bit by bit … and increasingly felt like “myself” again ! Perhaps I did not need the zomig anymore… or not as much. When I started it I was depressed.
Now I am trying Adderall XR (only 5 mg) and having mixed results. It makes me feel calm and very focused on the task at hand (great for simple housework or shopping). But any challenging “thinking tasks” I cannot figure out…like solving a problem, prioritizing, being mindful etc … are very difficult to do on the Adderall XR. So I am going to ask the doctor about a different stimulant I think and look into supplements, nutrients, diet etc. I strict regular bedtime also greatly helps me.
September 19, 2019 at 10:20 pm #128600
October 7, 2019 at 11:16 am #130517
This is probably going to be a trial-and-error conversation and experiment with you and your medical professional.
What you are describing could be side-effects of both medications individually. When you combine them, things get too complicated to try to troubleshoot on the internet.
You must be logged in to reply to this topic. Login